# SDR SWAA2023103110358

- Difficulty date: October 12, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N8622A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36919
- Aircraft time: 33,325 hours, 15,687 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FLIGHT COMPARTMENT CONSOLE PANEL 211FW SKIN CRACKED MKD DOT<[01] MEASUREENTS;[02] REPAIRED DAMAGE AREA AT L/H FLIGHT COMPARTMENT CONSOLE PANEL 211FW AS PER AMM 25-00-00-340-801.;[03] VERIFIED STEPS 1 AND 2
